Tensor product technique and atomic solution of fractional Bate Man Burgers equation

A. Bushnaque, M. Al-Horani, R. Khalil

Abstract


Sometimes, it is not possible to find a general solution for some differential equations using some classical methods, like separation of variables. In such a case, one can try to use theory of tensor product of Banach spaces to find certain solutions, called atomic solutions. The goal of this paper is to find atomic solution for Bate Man Burgers equation.

Full Text: PDF

Published: 2020-12-04

How to Cite this Article:

A. Bushnaque, M. Al-Horani, R. Khalil, Tensor product technique and atomic solution of fractional Bate Man Burgers equation, J. Math. Comput. Sci., 11 (2021), 330-336

Copyright © 2021 A. Bushnaque, M. Al-Horani, R. Khalil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS